Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Topological density of ccc Boolean algebras–Every cardinality occurs
HTML articles powered by AMS MathViewer

by Mariusz Rabus and Saharon Shelah PDF
Proc. Amer. Math. Soc. 127 (1999), 2573-2581 Request permission


For every uncountable cardinal $\mu$ there is a ccc Boolean algebra whose topological density is $\mu$.
  • A. Hajnal, I. Juhász, and Z. Szentmiklóssy, Compact CCC spaces of prescribed density via hypergraphs, Combinatorics, Paul Erdős is eighty, Vol. 1, Bolyai Soc. Math. Stud., János Bolyai Math. Soc., Budapest, 1993, pp. 239–252. MR 1249715
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06E15, 54D80
  • Retrieve articles in all journals with MSC (1991): 06E15, 54D80
Additional Information
  • Mariusz Rabus
  • Affiliation: Department of of Mathematics, York University, North York, Ontario, Canada M3J 1P3
  • Email:
  • Saharon Shelah
  • Affiliation: Institute of Mathematics, The Hebrew University of Jerusalem, Jerusalem 91904, Israel
  • MR Author ID: 160185
  • ORCID: 0000-0003-0462-3152
  • Email:
  • Received by editor(s): January 23, 1997
  • Received by editor(s) in revised form: October 27, 1997
  • Published electronically: May 19, 1999
  • Additional Notes: This research was supported by the Basic Research Foundation, administered by the Israeli Academy of Sciences and Humanities. Publication No. 631.
  • Communicated by: Alan Dow
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 2573-2581
  • MSC (1991): Primary 06E15; Secondary 54D80
  • DOI:
  • MathSciNet review: 1486748